# SDR MWEA97069

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON AFT BULKH ON LT WHEEL WELL ABOVE LONG 29L FITTING.  MAINT REMOVED AND REPLACED SKIN SECTION IAW SRM 53-03 FIG 17, 51-30-2 AND 51-30-5.
